# SDR 07FDEA03580

- Difficulty date: September 11, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,590 hours, 9,930 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON OLD REPAIR AT TRAILING EDGE OF RT INBOARD FLAP, UPPER AND LOWER SIDE BETWEEN RIB 11-13 AND RIB 8-9.  REPAIR PERFORMED AS PER SRM 57-53-12 / PARA 13 / FIG 209 AND 208, APPROVED BY EA 6-5752-92201A AND RAS/DABRE/7005882/2005 ISSUE A.
